Fixed locus of an involution acting on a Godeaux surface 고도 곡면의 이중 덮개의 고정집합

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 264
  • Download : 0
In this paper, we study involutions of Godeaux surfaces whose bicanonical system has no base components. We classify all possible fixed loci and find corresponding examples to the classification.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2000-09
Language
English
Article Type
Article
Keywords

GENERAL TYPE

Citation

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.129, pp.205 - 216

ISSN
0305-0041
DOI
10.1017/S0305004100004497
URI
http://hdl.handle.net/10203/78227
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0